# SDR SWAA2025090395133

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV.   REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G AND DWG: 141A5400 SHEET: 39 REV: -.
